# SDR SIMA200720431

- Difficulty date: July 8, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 13,301 hours, 11,324 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 14524131005
- Condition: Corroded
- Location: Zone 100
- Part time: 13,301 hours, 11,324 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR THRESHOLD FORWARD ATTACH ANGLE CORRODED.  REMOVED AND REPLACED ATTACH ANGLE IAW EMB SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
